# SDR ASAA2015070212562

- Difficulty date: July 2, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 68,410 hours, 45,294 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 65479525
- Condition: Cracked
- Location: Bs 796-844
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CROSSBEAM AND WEB ARE CRACKED AT FWD END.  ACFT GROUNDED.  REPAIRED AFT CARGO DOOR CROSSBEAM AND WEB IAW ATTACHED WO 300444, AD20131312-400-52-5.
